JOURNAL BROWSE
Search
Advanced SearchSearch Tips
INJECTIVE ENVELOPES OF SIMPLE MODULES OVER POLYNOMIAL RINGS
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
INJECTIVE ENVELOPES OF SIMPLE MODULES OVER POLYNOMIAL RINGS
TANG, ZHONGMING;
  PDF(new window)
 Abstract
Let A be a polynomial ring over a field and M a simple A-module. We generalize one result of Song about the description of the injective envelope (M) in terms of modules of generalized fractions.
 Keywords
injective modules;generalized fractions;Galois groups;
 Language
English
 Cited by
 References
1.
H. Bass, On the ubiquity of Gorenstein ring, Math. Z. 82 (1963), 8-28 crossref(new window)

2.
N. Jacobson, Lectures in Abstract Algebra 3 - Theory of Fields and Galois Theory, Springer-Verlag, 1980

3.
E. Matlis, Injective modules over Noetherian rings, Pacific J. Math. 8 (1958), 511-528 crossref(new window)

4.
H. Matsumura, Commutative ring theory, Cambridge Univ. Press, 1986

5.
D. G. Northcott, Lessons on rings, modules and multiplicities, Cambridge Univ. Press, 1968

6.
R. Y. Sharp, Ramification indices and injective modules, J. London Math. Soc. 11 (1975), 267-275 crossref(new window)

7.
R. Y. Sharp and H. Zakeri, Modules of generalized fractions, Matematika 29 (1982), 32-41 crossref(new window)

8.
Y. M. Song and D. S. Kim, Distinct denominator sums and injective envelopes, Commun. Korean Math. Soc. 8 (1993), 169-180

9.
Y. M. Song, Generalized fractions, Galois theory and injective envelopes of simple modules over polynomial rings, J. Korean Math. Soc. 32 (1995), 265-277